Katedra Fizyki Matematycznej : Publikacje

  1. A. Dobrogowska, M. Szajewska
    Eigenvalue problem versus Casimir functions for Lie algebras
    Anal. Math. Phys. 14 (2024), 1-24.
    DOI: 10.1007/s13324-024-00892-4
  2. A. Sliżewska
    Geometric Structures Related to a W*-Algebra
    Operator and Matrix Theory, Function Spaces, and Applications, International Workshop on Operator Theory and its Applications 2022, Kraków, Poland, (M. Ptak, H.J. Woerdeman,, M. Wojtylak Ed(s).), Oper. Theory Adv. Appl. , (publ. by) Springer, 2024, pp. 351-364.
    DOI: 10.1007/978-3-031-50613-0_16
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl